# SDR 04FDEA03451

- Difficulty date: December 20, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11
- Aircraft serial: 48598
- Aircraft time: 40,990 hours, 6,033 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO - STA Y1806 STR34L LONGERON CRACKED. CRACKED LONGERON CUT AND   REMOVED BETWEEN STA Y= 1791 TO Y= 1810 PER SRM 53-10-00 VOLUME I, FIGURE 1.  LONGERON SPLICE FABRICATED PER DWG AFA7736.  SPLICE FITTING AND NEW LONGERON INSTALLED PER SRM 53-10-00 VOLUME I, FIGURE 1.
